# SDR AALA201906189033

- Difficulty date: June 17, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 48,019 hours, 31,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RETURNED TO ORF ON ACCOUNT OF GREEN HYDRAULIC SYSTEM LOSS. EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A HOLE IN THE RH LOCKSTAY ACTUATOR HOSE. REMOVED AND REPLACED INBOARD AND OUTBOARD RIGHT LANDING LOCKSTAY ACTUATOR HOSES IAW AMM 32-11-22. OPS CHECK GOOD.
